MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 3BV TVH TP 31G 6MMTC 100CT 30/CS PURPLE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Adverse event report is being submitted due to customer contacting doctor.Pen needle was returned for evaluation.Investigation in process.Note: manufacturer contacted customer in a follow-up call on 19-apr-2021 to ensure that the initial concern was resolved - able to establish contact with customer who stated he had gone to his doctor on (b)(6) 2021 due to the pen needle being stuck in his shoulder.The doctor had informed him everything was fine and no medical treatment was provided.
 
Event or Problem Description
Consumer reported complaint for the pen needles.Customer pen is novolog pen.Daughter is calling on behalf of the customer.At the time of the call the customer felt well and did not report any symptoms.Customer stated that while administering his insulin on (b)(6) 2021, the pen needle had broke and had become stuck in his shoulder.Daughter stated she had manually removed the needle from the customer's shoulder and there was no swelling or bleeding after.Customer had contacted his doctor and has an appointment on (b)(6) 2021 to ensure everything is fine.Customer stated that his other pen needles are working fine.Customer is using compatible product and the pen needle was properly aligned.
 
Additional Manufacturer Narrative
Sections with additional information as of (b)(6) 2021: h3: was the device evaluated by the manufacturer? yes h6: updated fda's type of investigation, investigation findings, and investigation conclusions h10: customer returned one unused pen needle and one used pen needle.Visually inspected returned pen needle.The used pen needle is broken.Defect found added root cause rc-076: mishandled by the end user/mechanical stress-handling.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key11803067
Report Number1000113657-2021-00309
Device Sequence Number19716694
Product Code FMI
UDI-Device Identifier00021292012793
UDI-Public(01)00021292012793
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2024
Device Model NumberPNDL, 3BV TVH TP 31G 6MMTC 100CT 30/CS PURPLE
Device Catalogue NumberS5H01C31-100TC
Device Lot Number9K606
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2021
Distributor Facility Aware Date04/13/2021
Initial Date Received by Manufacturer 04/13/2021
Supplement Date Received by Manufacturer05/13/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;